ADD / ADHD Community
Do not medicate your child! You will regret the long term effects.
About This Community:

This patient support community is for discussions relating to Attention Deficit Hyperactivity Disorder (ADHD), Anxiety, and Autism Spectrum Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Do not medicate your child! You will regret the long term effects.

I have a 17 and 18 year old that started taking meds at 6 years old and the long term effects are devastating. They act like they are autistic since being off the meds for nearly a year. It's almost like they are mentally 10-12 year olds. They talk about things that happened in the past like it happened yesterday. It's like they can't mentally move past a certain point in there lives.
Related Discussions
7 Comments Post a Comment
Blank
Avatar_f_tn
I agree do not give your child medicine for there ADHD.

The side effects can be very bad.My son was on Concerta and Aderall  for about two years.

When the school notice that he was having seizures.He would be very sleepy and would just stair and some times his eyes would roll up.

After talk with his doctor a few times he finally set us to get an egg and thou it would come back normal .but when I got home I missed a call from his doctor would siad he was sorry and that my son was having seizures and set us to see a docotr who was rude.
over the last couple of years the seizures have gotten worse and the medicine we have tried have not work,so last we he had surgery and nopt we have to way and see it that helps ,and if it doesn't then more medicines to try.witch they all have bad side effects.
And now I worry that my son may have a short life or may have to make plans so that if anything happens to his dad and I some one in my family will be able to take care of him.None of these are things I every wanted to have to go threw with any of my children.

And if I can help safe some one from going down the same road we are .Then I will.
Blank
535822_tn?1389452880
I am so sorry you had these experiences, it is a good thing you have put your story here for others to see, I have a suggestion for you...get them on to a Multiple vitamin-mineral supplement with antioxidants, B Complex and Vit C A recent study suggests that food supplement treatment of ADHD my be of equal efficacy to Ritalin treatment All children especially those with learning difficulties will benefit from supplementation.
Blank
Avatar_f_tn
Thank you,A doctor already had me try it with my son to see if it would help with his seizures ,becaus she said some kids do good with them  and it can help both things.

We did try two diffrent ones and they did not work for us.but ,may work for other and wont have the bad side effects of medicines they have you try.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
1236893_tn?1408490528
Blank
USDA Approves New GE Corn and Soy, ...
2 hrs ago by gymdandee
1253584_tn?1332881554
Blank
ang_811 commented on ang_811's status
2 hrs ago
1253584_tn?1332881554
Blank
ang_811 We must belive in ourselves... Comment
3 hrs ago
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
Avatar_m_tn
Blank
kirk8
Eureka, CA, CA
ADD / ADHD Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
Avatar_m_tn
Blank
kirk8
Eureka, CA, CA